MAUDE Adverse Event Report: VYAIRE MEDCAL VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDCAL VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Catalog Number 16530-12
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical a transducer (xdcr) motor fault appeared when the ventilator was powered on.No patient involvement.
 
Additional Manufacturer Narrative
Vyaire medical file indentification: (b)(4).H3: 81 other ¿ currently, the suspect device has not been returned for evaluation.Therefore, a root cause has not been determined.No patient involvement.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : currently, the device has not been returned for evaluation.

Brand Name
VELA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDCAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL, INC PALM SPRINGS
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8478865998
MDR Report Key19239499
Report Number3010838917-2024-00118
Device Sequence Number15480438
Product Code CBK
UDI-Device Identifier10190752153387
UDI-Public(01)10190752153387
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16530-12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown